To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

Some weighted estimates f… - University of Gothenburg, Sweden Till startsida
To content Read more about how we use cookies on

Some weighted estimates for the ∂̅-equation and a finite rank theorem for Toeplitz operators in the Fock space

Journal article
Authors Grigori Rozenblioum
Nikolay Shirokov
Published in Proceedings of the London Mathematical Society
Volume 109
Issue 5
Pages 1281-1303
ISSN 0024-6115
Publication year 2014
Published at Department of Mathematical Sciences, Mathematics
Pages 1281-1303
Language en
Keywords Toeplitz operators d-bar equaion
Subject categories Mathematical Analysis


We consider the ∂¯-equation in C1 in classes of functions with Gaussian decay at infinity. We prove that if the right-hand side of the equation is majorated by exp(−q|z|2), with some positive q, together with derivatives up to some order, and is orthogonal, as a distribution, to all analytical polynomials, then there exists a solution with decays, together with derivatives, as exp(−q′|z|2), for any q′

Page Manager: Webmaster|Last update: 9/11/2012

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?